# SDR FDEA202410081447

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 6,303 hours, 3,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Cracked
- Location: Zone 200
- Part time: 6,303 hours, 3,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, 241ZFF FLOOR PANEL WITH PUNCTURE MAIN DECK, 241ZFF FLOOR PANEL WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201   SHEET 2 REV 90 AUG 15/2024
